|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
What can be wrong?
So I've been taking phentermine for a week now and haven't lost any weight. I feel bloated all the time. I'm feeling a bit discouraged because I've lost 12 lbs naturally before starting phen and now the weight loss has stopped what can be wrong?
AskDocWeb: For that you need to consult with your doctor about what you are doing and not doing that needs to be done in order to achieve your weight loss. Remember, the pills are only one third of the treatment. The other two-thirds are changes to your diet and increased physical activity.
Thyroid reading dropped
I started phentermine on Jan 28. After 30 days on it my thyroid reading went from 3.25 to .015, a follow up test 10 days later it dropped to .006. I stopped taking the phentermine on March 12, not knowing if this could be the reason. I'm waiting for an appointment with an endocrinologist, but don't want to get into all that if not necessary. Any thoughts?
AskDocWeb: The thyroid caution with phentermine has to do with an OVERactive thyroid because Phentermine stimulates hormone production in that gland. It has not been associated with reducing the thyroid function.
Is Phentermine still safe?
I am getting ready to start taking phentermine 37.5 mg. and was wondering if it is still safe. is this drug still popular. I took it early 2000, and lost lost of weight. since then I have gain weight and weigh more than I ever have. my goal is to lose 65 pounds.is it safe to take it if u been off Effexor for 8mnts. due to panic attacks?
AskDocWeb: When it comes to drugs, the issue of safety is not a simple yes or no proposition. The known benefits have to be weighed against the possible negative side effects and that needs to be done by your doctor. Everyone's health issues change over the years and what might have been safe 15 years ago may not be safe for you now so check with your doctor.
I have been taking phentermine for a while while on it I would get a headache suddenly now I have blurred vision in my left eye only since then I stopped taking it . It's been 5 days the headache is hot but I still have blurred vision in my left eye. Anyone else have this problem?
AskDocWeb: Yes, blurred vision is recognized as one of the warning signs that should be reported to your doctor as that may indicate a serious problem.
Report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - 72 - 73 - 74 - 75 - 76 - 77 - 78 - 79 - 80 - 81 - 82 - 83 - 84 - 85 - 86 - 87 - 88 - 89 - 90 - 91 - 92 - 93 - 94 - 95 - 96 - 97 - 98 - 99 - 100 - 101 - 102 - 103 - 104 - 105 - 106 - 107 - 108 - 109 - 110 - 111 - 112 - 113 - 114 - 115 - 116 - 117 - 118 - 120 - 121 - 122 - 123 - 124 - 125 - 126 - 127 - 128 - Page 129 - 130 - 131 - 132 - 133 - 134 - 135 - 136 - 137 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2015 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.